# SDR RAIA00207213

- Difficulty date: July 11, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N550HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41039
- Aircraft time: 15,549 hours, 16,318 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Gasket
- Part number: 31040994
- Condition: Leaking
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

5623-STL- RIGHT ENGINE WILL NOT MAINTAIN TARGET TARQUE. MAINTENANCE REMOVED AND REPLACED BLEED AIR GASKET, OPS CK OK.
